# SDR COMA9910017

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1254
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Leaking
- Location: Lt Mlg
- Part time: 18,259 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT MLG DISAGREEMENT INDICATION WHEN LANDING GEAR RETRACTED.  REPLACED THE LT MLG RETRACT ACTUATOR.
